# SDR DALA2023051904004

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 93,201 hours, 24,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE #1 CORROSION AND SCRATCHES ON SKIN AND FITTING BTW 6 TO 12 O CLOCK POSITION. HOLE #2 CORROSION ON SKIN AND FITTING ALL AROUND HOLE. HOLE #3 CORROSION AND SCRATCHES ON SKIN AND FITTING ALL AROUND HOLE. HOLE #4 CORROSION ON SKIN AND FITTING ALL AROUND HOLE. HOLE #5 CORROSION ON SKIN AND FITTING BTW 1 TO 3; 5 TO 7; 9 TO 11 O CLOCK POSITION. HOLE #6 CORROSION ON SKIN AND FITTING BTW 5 TO 7; 11-1 O CLOCK POSITION. HOLE #7 CORROSION ON SKIN AND FITTING BTW 7 TO 1 O CLOCK POSITION. HOLE #8 CORROSION ON SKIN AND FITTING ALL AROUND HOLE. HOLE #9 CORROSION ON SKIN AND FITTING BTW 10 TO 11 O CLOCK POSITION & HOLE #10 SCRATCHES ON SKIN AND FITTING ALL AROUND HOLE. IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00156: CORROSION LEVEL 2 HOLE #5, #9 AND #10 WERE REPAIRED PER CARD 5720-01100-04A AND HOLES #1, #2, #3, #4, #6, #7 AND #8 WERE REPAIRED PER ER/A 608123-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2770852)
